Permanent Redness!!!

Had Juvederm injections on the 12th of June for...

Had Juvederm injections on the 12th of June for nasolabial folds and marionette lines.  The injections were excruciating, some more so than others, and I was surprised at how many I received.  Although the shots plumped the problem areas rather nicely, the redness left by the injections gives the illusion that the folds are still there.  (The same effect as if you took an eyebrown pencil and lightly shaded those areas - you could easily create the appearance of nasolabial folds and marionette lines even if none existed)

It has been more than 4 months since the injections, and the redness is still present.  It is very obvious to me that it ISN"T going to go away, but rather is permanent!  A heck of a price to pay, in addition to the outrageous monetary expense.  I can't leave the house now without piling on the concealer and foundation, something I never had to do before the shots, and even at that, the redness is not completely hidden.  I'm sick about it, and angry about it!  I'll never do Juvederm again. 

6 Comments

Yes, the doctor gave me "numbing" shots before doing the Juvederm injections. They were totally worthless, and if I hadn't gotten them at all, the Juvederm shots couldn't have been any more painful than they were.
  • Reply
In my experience, different people react to these products differently. I tried restylane three years ago and had a terrible result - permanent under eye puffyness / lumpy appearance. I was very hesitant to try anything again, but after 3 yrs and more comments from others saying 'how tired' i look (even after plenty of sleep) I decided to try again. I went back to the same clinic but a different nurse - and she said that Juvederm is a little more expensive but seems to work well with those who do not take well to restylane. I am SO PLEASED with my results. I think that choice of product and more importantly TECHNIQUE of the person adminstering the injection is what is what gives the best result.
  • Reply
Hi me again...I just read somewhere that if Juvederm is injected to shallow, it can cause discoloration and bumps in the skin...I am thinking maybe the person whom did your injection did the injection too shallow? Just a thought anyway.....
  • Reply
Name not provided

Patronizing when I complained about the redness. Not at all concerned or sympathetic.

Was this review helpful? 23 others found this helpful